# SDR UIEA200700366

- Difficulty date: September 18, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 36,570 hours, 5,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Component: Te Flap, Boeing
- Component part number: 65B01970209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED IN DUBAI WITH DAMAGE TO THE LEADING EDGE CAP OF THE LEFT OUTBOARD AFT FLAP.  INTERIM REPAIRED LEFT OUTBOARD AFT TRAILING EDGE FLAP AS PER SRM 57-53-01 REPAIR 1, FIGURE 201 AND XEO 57-091807.
